Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have pruritus, abnormal indirect bilirubin levels, high cholesterol levels, on medicines, symptoms reoccur. Suggestions?

hi . i have pruritus for about three months . my laboratory test is normal , but only my indirect bili rubin is 1 and the total is 1.2 . would you help me ? i am a single woman , 41 y / o . with clolestrol : 237 , ldl : 156 . and any other disiease. i tried fexophenadine and dexamethasone for my symptoms. the answers to these medicines is not permanent anf after about 12 hours my symptoms will return. farzanemaleki88@ WWW.WWWW.WW
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Your bilirubin level is just above the normal and does not have much effect on your health now. Your Cholesterol profile seems to be deranged.

Pruritis is also a feature of obstructive jaundice. Please get an ultrasound of the whole abdomen done to rule out any gall bladder disease and obstruction.

The underlying cause for pruritis needs to be treated for it to disappear completely.

Hope this helps you. Wish you quick recovery.

Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor